# SDR SWAA2022031066747

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 767 AT AFT CARGO COMPARTMENT 2022- 55676 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 210138003 DUE DATE 05-MAR-22.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 210138003 DUE DATE 05-MAR-22.;[03] PERFORMED PERMANENT REPAIR PARTS (REPAIR CARGO TRACK SECTION; TRACK SPLICE 2E/A ) LOCATED BTW BS747 TO BS787; RBL13.84 AT AFT CARGO COMPARTMENT; MATERIAL USED CHANNEL EXTRUDED P/N BAC1509-100688 PO# 2021 214581; EXTRUSION P/N BAC1520-1397 T76511 PO# 2020 207476. IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND ALTERNATIVE 2; SRM 51-40-02. AND DWG # 146A7500 REV-.;[04] CORRECTED STEP 3 PERFORMED PERMANENT REPAIR PARTS (REPAIR CARGO TRACK SECTION; TRACK SPLICE 2E/A ) LOCATED BTW BS747 TO BS787; RBL13.84 AT AFT CARGO COMPARTMENT; MATERIAL USED CHANNEL EXTRUDED P/N BAC1509-100688 PO# 2021 214581; EXTRUSION P/N BAC1520-1397 T76511 PO# 2020 207476. IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND ALTERNATIVE 2; SRM 51-40-02. AND DWG # 146A7500 REV-. SEE INDIVIDUAL SING OFF BELOW;[05] TASK COMPLETED; RII ;  SEE INDIVIDUAL SING OFF BELOW
